# SDR QXEA2024121800319

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N661QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000955
- Aircraft time: 3,136 hours, 2,628 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO OPEN; REQUIRES A LOT OF FORCE. REMOVED FROM SERVICE. OPS CHECK GOOD NO DEFECTS NOTED. NO PARTS REPLACED. RETURNED TO SERVICE.
